# SDR SWAA2021081006207

- Difficulty date: January 29, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 49,211 hours, 29,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR LOWER GRIP HANDLE BROKEN / REPLACED ASSIST HANDLE IAW AMM 52-11-31 OK FOR SVC
